It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Post New Thread   Closed Thread
LinkBack Thread Tools
Old 01-22-2008, 07:47 AM   #1
Junior Member
(female)
 
Join Date: Jan 2008
Location: CANADA
Posts: 39
jessicaj123 HB User
Ecstacy

A friend of mine has been using ecstacy alot the last few months and I know it contains meth, so is she going to start having those same kinds of symptoms? Itching and so on? Please help me help her.

 
Sponsors Lightbulb
   
Old 01-22-2008, 12:56 PM   #2
Veteran
(male)
 
Join Date: Nov 2007
Location: The here & now.
Posts: 475
Yossarian22 HB User
Re: Ecstacy

hi jessica

i think you might be confusing 'methylenedioxy' with methadone. methylenedioxy is part of MDMA which is sometimes classed as ecstasy, methadone is a man made opiate analgesic painkiller which is also used to wean people off heroin. dont worry - its an easy mistake to make.

the problem with doings 'E's is that is reduces the bodys seratonin levels (which make us naturally happy) and the person may become depressed after a lot of ecstacy use. the only person who can really help her is 'herself'. although you are obviously a great person and a very dedicated friend to post asking for this kind of help in the first place - and that is the best that you can do - keep being yourself - be there for her. does she know what she's getting into? is she educated on the 'do's & donts' when using ecstacy?

i hope this helps

keep us posted as to how you and your friend are doing.

i wish you luck - and take care

yoss
__________________
yoss

"All those moments will be lost in time, like tears in rain."

 
Sponsors Lightbulb
   
Old 01-23-2008, 06:06 AM   #3
Junior Member
(female)
 
Join Date: Jan 2008
Location: CANADA
Posts: 39
jessicaj123 HB User
Re: Ecstacy

Oh, okay well thats a bit of a relief. But other then a change in her mood what other side effects can I expect to see? Or is it going to hurt her in the long run?

 
Old 01-23-2008, 11:54 AM   #4
Veteran
(male)
 
Join Date: Nov 2007
Location: The here & now.
Posts: 475
Yossarian22 HB User
Re: Ecstacy

hi again

* Physical side effects can develop that include: dilated pupils, a tingling feeling, tightening of the jaw muscles, raised body temperature and the heart beats faster.
* Short-term effects of use can include anxiety, panic attacks, confused episodes and paranoid or psychotic states.
* There’s no way of telling what’s in an E until you've swallowed it. So, there may be negative side effects from other ingredients in the tablet.
* E’s can make users feel a bit down after use.
* There’ve been over 200 ecstasy-related deaths in the UK since 1996. Ecstasy use is the cause of death in many of the cases but there have been some involving other substances sold as Ecstasy e.g. PMA.
* Ecstasy affects the body's temperature control. Dancing for long periods in a hot atmosphere increases the chances of overheating and dehydration. Take regular breaks from the dance floor to cool down.
* And watch out for your mates – sometimes they mightn’t realise they're in danger of overheating or getting dehydrated.
* Be careful with fluids though, as drinking too much can also be dangerous or even fatal. Ecstasy can cause the body to release a hormone which prevents the production of urine. Drink too quickly and it interferes with your body's salt balance, which can be as deadly as not drinking enough water. Reduce the risks by sipping no more than a pint of water or non-alcoholic fluid every hour.
* Using Ecstasy has been linked to liver, kidney and heart problems. Anyone using too much can become paranoid and depressed.
* Some long-term users report getting colds, flu and sore throats more often. This may be attributed to staying awake for 24 hours, which puts your immune system under pressure.
* There’s research to suggest that the exhaustion and dehydration associated with Ecstasy can activate urine infections like cystitis in women.
* Anyone with a heart condition, blood pressure problems, epilepsy or asthma can have a very dangerous reaction to the drug.


hop this helps

yoss
__________________
yoss

"All those moments will be lost in time, like tears in rain."

 
Old 01-24-2008, 06:56 AM   #5
Junior Member
(female)
 
Join Date: Jan 2008
Location: CANADA
Posts: 39
jessicaj123 HB User
Re: Ecstacy

Thank you so much! Thats exactly what I was wondering!

 
Old 01-24-2008, 08:42 AM   #6
Junior Member
(male)
 
Join Date: Jan 2008
Location: northampton
Posts: 15
Lewt HB User
Re: Ecstacy

Quote:
Originally Posted by jessicaj123 View Post
A friend of mine has been using ecstacy alot the last few months and I know it contains meth, so is she going to start having those same kinds of symptoms? Itching and so on? Please help me help her.


The down sides i had to X wear i was a little more than a bit down for up to 7 days after.... i would be suicidal at times too.

The other thing that i didnt see mentioned was that the need to use something to feel better during the come down may be an issue. the drinking went right up for me during this time.

 
Old 02-09-2008, 01:47 PM   #7
Junior Member
(female)
 
Join Date: Jan 2008
Location: CANADA
Posts: 39
jessicaj123 HB User
Re: Ecstacy

I talked to my friend the other day, and I was asking her if she new the effects of ecstacy and she said it drains your spinal fluid? What does that mean is it going to paralyze her?

 
Old 02-10-2008, 03:12 AM   #8
Veteran
(male)
 
Join Date: Nov 2007
Location: The here & now.
Posts: 475
Yossarian22 HB User
Re: Ecstacy

lord no -she obviously has read something th 'wrong way' and misunderstood.

Doctors studying the effects of E on humans take measuremnets of 'seratonin' (the chemical that makes us naturally happy) from the spinal fluid. people who take E have a lower level of this than people who dont.

dont worry - she's not going to become 'paralyzed' - her memory might be deteriorating , but her back/legs will be fine.

hope this helps

yoss
__________________
yoss

"All those moments will be lost in time, like tears in rain."

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Anyone recover from ecstacy use? DrewH Addiction & Recovery 2 08-22-2007 06:44 AM
Does anyone know abt Ecstacy Addiction crazylove Addiction & Recovery 6 11-06-2005 01:03 PM
Questions on ecstacy recovery. lazerred95em Addiction & Recovery 1 02-20-2005 07:35 PM
worrywort DawnMarie1978 Panic Disorders 78 11-12-2003 04:59 PM
Prior Ecstacy Use and Lexapro / SSRI's? loveshoe Depression 1 01-23-2003 02:26 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 09:58 AM.



Site owned and operated by HealthBoards.com
Terms of Use 1998-2014 HealthBoards.com All rights reserved.
Do not copy or redistribute in any form!